# SDR DL73G030817

- Difficulty date: September 6, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N223DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23972
- Aircraft time: 39,632 hours, 19,752 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201875003
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT ROW 5DEF INOP.  REPLACED E-PATH SEAT CABLE ASSY PER AMM.  E-PATH LIGHTING CHECKS GOOD.
